# SDR AALA20140603014

- Difficulty date: June 3, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 45,089 hours, 7,213 cycles
- Engine: Ge CF680C2B6
- Engine time: 2,837 hours, 457 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LT ENG COMPRESSOR STALLED DURING CLIMB OUT.  EMER DECLARED FLIGHT RETURNED CDG LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED LT ENG AT CDG ON 06/07/2014.  SYS GND CHECKED NORMAL OPERATION OPEN.
